# SDR ASMF201801010

- Difficulty date: December 21, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 24,102 hours, 11,386 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: T428
- Condition: Failed
- Location: Te Flaps
- Part time: 24,102 hours, 11,386 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, TRAILING EDGE FLAP DISAGREE, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 836 PROCEDURE, SHOWING FAILURE CODES 27-52260;   SO THE FIM 27-51 TASK 820 AND TE FLAP SNSR INTERMITTENT FAULT SYSTEM TEST WERE PERFORMED, NO CONFIRMING THE FAILURE. AT MEX, AS A PRECAUTIONARY ACTION, THE FLAPS POSITION TRANSMITTER T428 WAS REPLACED IAW AMM 27-58-01, TESTED CORRECT.
